| Model Number |
2H7462 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp secondary medication set detached from the non-baxter 100ml sodium chloride 0.9% bag resulting in a spill.This was observed during installation of the bag on the pole by the nurse.The patient was being prepared for a chemotherapy infusion (pemetrexed).There was no report of patient injury or medical intervention associated with this event.There was no patient involvement.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: a1, a2, a3, d9, h3, h4, h6, h11.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage testing were performed along with priming; no defects were observed.A functional test was performed to check the general function of the product and simulate the usage process; the set met specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.